MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G08955
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Pma/510(k) number: pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during preparation for a procedure to close a patent foramen ovale, the hub of a performer introducer was found to be "broken".The complaint device was not used, and another device was used to complete the procedure.The device was not kept by the user facility.Additional information has been requested, but is not available at this time.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation - evaluation reviews of the complaint history, device history record, drawing, instructions for use (ifu), manufacturer¿s instructions, quality control procedures, and specifications of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Furthermore, reviews of the manufacturer¿s instructions, specifications, drawing, and quality control procedures were conducted, and no gaps were discovered.Moreover, an ifu is provided with this device, which states ¿upon removal from package, inspect the product to ensure no damage has occurred.¿ based on the information provided and no product returned, investigation has concluded that a root cause for this event could not be determined.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8803954
Report Number1820334-2019-01731
Device Sequence Number16223448
Product Code DYB
UDI-Device Identifier00827002089556
UDI-Public(01)00827002089556(17)220402(10)9608505
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2022
Device Model NumberG08955
Device Catalogue NumberRCFW-10.0-38-45-RB
Device Lot Number9608505
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1